U.S. doctors online nowAsk doctors free
India
A male asked:

My 9 year old son has cough and fever for last 5 day.he has been given hepatis b vaccine before that.now his esr level is 69.what should i do?

2 doctor answers4 doctors weighed in
Dr. James Ferguson
Pediatrics 47 years experience
Seek full evaluation: I would not assume this has anything to do with the vaccine. A sed rate that high suggests a significant inflammatory process and should lead to a full workup.
Dr. Cheryl Coldwater
Pediatrics 39 years experience
See his doctor: The ESR (sed rate) is a test for inflammation. There could be an infection or some other inflammatory process going on. It's unlikely to have anything to do with the Hepatitis B vaccine. See his doctor to find out what treatment is needed.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Dec 5, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.